Flash Flood, Laramie
- When
- August 3, 2:58 PM MST to 4:30 PM MST
- Where
- Laramie County, Pine Bluffs
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 41.170, -104.070
Heavy rains produced flash flooding in Pine Bluffs, WY. 10 inches of rain reported.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CYS wrote it up.
Heavy rains produced flash flooding in Pine Bluffs, WY. Market Street was closed for a time with 3.10 inches of rain reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Aug 3, 2:01 PM MST, 57 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 301 PM MDT FRI AUG 3 2007 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...VERY MOIST AIR MASS REMAINS OVER THE CWA PER PRECIPITABLE WATER AMOUNTS BEING 175-225 PERCENT OF NORMAL AT 12Z. LAPS SHOWING LIFTED INDICES OF -1 TO -3 THIS AFTERNOON. MOST OF THE TSTMS SO FAR HAVE BEEN FORMING ALONG A WIND CONVERGENCE AXIS FROM N OF KLAR TO S OF KTOR. A COUPLE OF WEAK SHORTWAVE TROUGHS WILL BE AIDING TSTMS THIS EVENING. THE FLOW ALOFT WILL BE MORE WESTERLY AND A LITTLE STRONGER THAN THE PAST SEVERAL DAYS. SO...TSTMS WILL BE MOVING A LITTLE FASTER WITH HEAVY RAIN BEING MORE LOCALIZED. ALSO...WITH INSTABILITY NOT BEING SUPER GREAT...FIGURE ON ONLY A FEW TSTMS BECOMING SEVERE FROM SOUTHEAST WY BORDER ZONES EASTWARD ACROSS NEBRASKA PANHANDLE. FOR SATURDAY... DOWNSLOPE FLOW WILL PREVAIL OVERALL WITH SOME RETURN SSE FLOW SETTING UP FROM KLAR-KSNY LATE IN THE AFTERNOON. INSTABILITY WILL BE A BIT LESS THAN THIS AFTERNOON. FOR NOW...WILL KEEP LOW POP FOR AFTERNOON/EVENING TSTMS MAINLY CONFINED FROM KIMBALL TO KDGW AND POINTS WESTWARD. MAX TEMPS WILL BE A LITTLE WARMER THAN TODAY. .LONG TERM...SUNDAY THROUGH FRIDAY... ECMWF...UKMET...GFS AND GFS MEAN ENSEMBLE IN GENERAL AGREEMENT WITH DIGGING TROUGH OFF THE WEST COAST AND THE ATTENDANT SOUTHWEST FLOW ALOFT. AND CONTINUED MONSOONAL MOISTURE WILL KEEP AFTERNOON SHOWERS OR STORMS ACROSS THE LARAMIE RANGE AND PARTS WEST. THE STORMS ARE EXPECTED TO DRIFT EAST INTO THE REST OF SOUTHEAST WYOMING BEFORE DISSIPATING. A STRONG SHORT WAVE WILL BEGIN TO MOVE INLAND SUNDAY NIGHT WITH THE BEST CHANCE OF SHOWERS OR STORMS NEXT WEEK FROM MONDAY TO WEDNESDAY. ONCE THE SHORT WAVE MOVES THROUGH...THE WEST COAST TROUGH AND SOUTHWEST FLOW BECOME REESTABLISHED BY THE END OF THE WEEK...WITH ANY CONVECTION ON THURSDAY AND FRIDAY RESTRICTED TO THE LARAMIE RANGE ON WEST...WITH DRY CONDITIONS TO THE EAST. && .AVIATION...VFR CONDITIONS EXPECTED TONIGHT THROUGH SATURDAY NIGHT EXCEPT FOR LOCAL MVFR CEILINGS/VSBYS IN STRONGER TSTMS OVER EASTERN CWA THIS EVENING. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...HATTEN LONG TERM....EISE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1055 AM MDT FRI AUG 3 2007 NEZ001>003-019>021-054-055-WYZ060-067>070-041130- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1055 AM MDT FRI AUG 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. WITH PLENTY OF INSTABILITY AND MOISTURE AVAILABLE...SOME OF THESE STORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL...DAMAGING WINDS OVER 60 MPH AND HEAVY RAIN. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS EAST OF THE LARAMIE RANGE ON SATURDAY. THERE IS ALSO A CHANCE OF LATE DAY THUNDERSTORMS ACROSS THE AREA SUNDAY AND MONDAY. A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS CAN BE EXPECTED OVER THE NEBRASKA PANHANDLE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-061>066-041130- CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- 1051 AM MDT FRI AUG 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THIS EVENING. WHILE NO SEVERE WEATHER IS EXPECTED...SOME OF THE STORMS WILL PRODUCE SMALL HAIL...BRIEF WIND GUSTS TO 45 MPH AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS FROM SATURDAY THROUGH MONDAY. A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS CAN BE EXPECTED TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The Cheyenne radar (KCYS), 62 km away, was scanning. The volume nearest the first event began at 21:59 UTC.
1 flash flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2007Every state in 2007This day in weather historyWarnings in Wyoming, August 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39186.